| Model Number |
VTICM5 12.6 |
| Medical Device Problem Codes |
Unintended Movement (3026); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -14.00/2.5/113 (sphere/cylinder/axis) was implanted into the patient's eye.On (b)(6) 2023 the lens flipped in the eye and ripped when removed.No patient injury and a backup lens was used.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: patient identifier: (b)(6) should be added.The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -14.00/2.5/113 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.Reportedly "flipped in the eye and ripped when removed, no patient injury, used backup lens." lens was implanted, removed and replaced with a back up lens.Implant date: (b)(6) 2023 should be added.Explant date: (b)(6) 2023 should be added.Medical device problem code: "3026" should be added.Claim# (b)(4).